# SDR 2006UALA00238

- Difficulty date: February 7, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 291 S12-11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 291 INTERCOSTAL BETWEEN S12R & S11R ANGLE ON LOWER SIDE IS CRACKED IN RADIUS.     REMOVED AND REPLACED ANGLE BETWEEN S12R & S11R REF B737 SRM 53-40-02.
